Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: A. C. Schaeffer and D. C. Spencer
Title: Coefficient regions for schlicht functions
Additional book information: With a chapter on The region of values of the derivative of a schlicht function by Arthur Grad. (Amer. Math. Soc. Colloquium Publications, vol. 35.) New York, 1950. 14+311 pp., 2 plates. $6.00.

Review Information:

Reviewer: Lars V. Ahlfors
Journal: Bull. Amer. Math. Soc. 57 (1951), 328-331
American Mathematical Society